# SDR SWAA2022030303403

- Difficulty date: February 8, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; STA 294; FLOOR LINE; ATTACH ANGLE CRACKED IN RADIUS; COMMON TO CREASE BEAM WEB AND CREASE BEAM INNER CORD / REMOVED AND REPLACED PASSENGER CABIN STA 294; FLOOR LINE ATTACH ANGLE COMMON TO CREASE BEAM WEB AND INNER CHORD IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8310 SHT 1 REV: D ATAG# 141831203 A06555
